MathSciNet Relay Station
MathSciNet bibliographic data
MR2059732 (2005a:65137) 65N30 (65N22 76D07 76M10)
Olshanskii, Maxim A.; Reusken, Arnold Grad-div stabilization for Stokes equations. Math. Comp. 73 (2004), no. 248, 1699–1718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement